Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Centralizers of area preserving diffeomorphisms on $S^2$


Author: Lizzie Burslem
Journal: Proc. Amer. Math. Soc. 133 (2005), 1101-1108
MSC (2000): Primary 37E30, 37C05
Published electronically: November 19, 2004
MathSciNet review: 2117211
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It has been conjectured that a generic diffeomorphism on a compact manifold will have trivial centralizer. We give some partial results towards proving this conjecture within the class of area preserving diffeomorphisms of the sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37E30, 37C05

Retrieve articles in all journals with MSC (2000): 37E30, 37C05


Additional Information

Lizzie Burslem
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Email: burslem@umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07675-0
PII: S 0002-9939(04)07675-0
Received by editor(s): November 26, 2003
Published electronically: November 19, 2004
Communicated by: Michael Handel
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.